# SDR AALA202307194164

- Difficulty date: May 2, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: R5311343120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED FLIGHT DECK WINDSHIELD CENTER POST LOWER ATTACHMENT AREA, LOWER INBOARD RADIUS OF FITTING AT FR 2 AND Y0. REPLACED FITTING PER EA 344626.
